Skip to Main content Skip to Navigation
Journal articles

Uniqueness in the elastic bounce problem, II

Abstract : In a recent paper, uniqueness for the elastic bounce problem has been studied in a very general framework. The aim of this paper is to show that if u is assumed to be real analytic and $U \equiv 0$ then these phenomena disappear and the solution to the elastic bounce problem is unique for every choice of the Cauchy data.
Document type :
Journal articles
Complete list of metadata

Cited literature [8 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01544491
Contributor : Huong Le Thi Connect in order to contact the contributor
Submitted on : Saturday, July 8, 2017 - 11:13:10 AM
Last modification on : Saturday, July 22, 2017 - 12:29:28 AM
Long-term archiving on: : Thursday, December 14, 2017 - 10:08:58 PM

File

UDP.pdf
Files produced by the author(s)

Licence


Distributed under a Creative Commons Attribution - ShareAlike 4.0 International License

Identifiers

Collections

Citation

Danilo Percivale. Uniqueness in the elastic bounce problem, II. Journal of Differential Equations, Elsevier, 1985, 90 (2), pp.304-315. ⟨10.1016/0022-0396(91)90150-8⟩. ⟨hal-01544491⟩

Share

Metrics

Record views

176

Files downloads

199